MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SYPHILIS; TREPONEMA PALLIDUM ASSAY

ROCHE DIAGNOSTICS ELECSYS SYPHILIS; TREPONEMA PALLIDUM ASSAY
Model Number SYPHILIS
Medical Device Problem Codes False Negative Result (1225); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation of questionable false-negative elecsys syphilis results for one patient from the cobas 8000 core unit and for one patient from a cobas 6000 e601 module.2.Patient age range: 35 year 3.Patient weight range: asku 4.Patient sex breakdown: 1-male, 1-asku 5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
D4 expiration date: lot 73738801 is 31-aug-2024, lot 568606 is 30-sep-2022.For 1 event: 1.Summary of investigation results: the investigation determined that a general reagent issue can be excluded.Calibration and controls were acceptable.The investigation could not identify a product problem.The cause of the event could not be determined.2.Summary of follow-up/corrective actions taken: no follow-up actions taken.For 1 event: 1.Summary of investigation results: the investigation was unable to determine a specific root cause.The event was consistent with foam/air on the sample and/or on the reagent.The elecsys syphilis reagent performed within specification.2.Summary of follow-up/corrective actions taken: none.For both events: 3.Device returned to manufacturer? no.4.Device labeled for single use? no.5.Device reprocessed and reused? no.

Brand Name
ELECSYS SYPHILIS
Common Device Name
TREPONEMA PALLIDUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23066025
Report Number1823260-2025-02931
Device Sequence Number9671679
Product Code LIP
UDI-Device Identifier07613336171950
UDI-Public07613336171950
Combination Product (Y/N)N
PMA/510(K) Number
K211302
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberSYPHILIS
Device Catalogue Number09014977190
Device Lot Number73738801.568606
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown